# SDR UALA2013012100331

- Difficulty date: January 18, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 79,570 hours, 22,987 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR OPS NORMAL BUT HAS RETURN AT 7 MILES THAT IS AN ARC THAT SHOWS IN ANY TILT CLEANED CONNECTOR ON WEATHER RADAR CONTROL PANEL, AND WEATHER RADAR ANTENNA.  CHECKED FLAT PLATE, AND COMPONENTS.  NO UNUSUAL DISCREPANCIES NOTED.  CHECKED RADOME FOR ANY DELAMINATION, AND FOUND NONE PRESENT.  RE-RACKED RADAR TRANSCEIVER.  TESTED SYSTEM PER 757 AMM 34-43-00-501. SYSTEM OPERATED NORMAL.
